# SDR WX0A072811

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 31,699 hours, 21,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT MEGA PHONE DOES NOT TEST PROPERLY.  REMOVED & TESTED MEGA PHONE.  OPERATIONS CHECKED NORMAL IAW AMM: 25-65-51-710-002-A.
